i have depression and anxiety on xanax prozac and mosy tecently adderall (adderrall) 1/2 30 mg tablet 3 times a day..i know my anxiety is bad and im worrroed about serottonin syndrome but my heartrate a bit ago was 130 isnt this to high even with adderall (adderrall)
Yeah, well, speed will speed you up. (You do know that Adderall (adderrall) is speed, don't you?) As for the anxiety, has anyone ever looked for a physical cause? For instance, when my adrenals were affected by the use of an inhaled steroid, I developed anxiety and panic attacks. So my doctor looked to solve the adrenal problem, not my psyche. In my case the connection was clear. In other cases it is not. But look into it. You don't want to be on pills all your life.
Ya, anxiety will do that to you. Probably the only real way to deal with this is to have a good talk with your doctor. Explain to him what is worrying you. Get all the info you can from him. I did look it up on Wikipedia (kinda technical), but the bad symptoms are way more than just a rapid heart rate. But I still would sit down and have a good talk with your doctor. Good Luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.